# SDR NACA2021121000001

- Difficulty date: December 10, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,187 hours, 18,733 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 0242
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE SERVICE CHECK, FOUND LEFT ISOLATION VALVE CB POPPED OUT. REMOVED AND REPLACED LEFT ISOLATION VALVE IAW B767 AMM 36-11-04, OPS CHECK GOOD. NO PART INFORMATION AVAILABLE, VALVE NO LONGER IN SYSTEM.
